# SDR AWXA200602009

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57259161
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON LEFT WING MLG ANCHORAGE FITTING LUG BORE, WS 1406 - WS 2508. REPAIRED LEFT WING MLG ANCHORAGE FITTING LUG BORE, WS 1406 - WS 2508 IAW AWA ER 25-5726-06338-SS3.
